# SDR DALA2025081105970

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 71,837 hours, 33,480 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7717042) SEATS LOOSE IN TRACK 3AB, 3CD, 12DEF, 13DEF, 14DEF, 19DEF, 20DEF, 21DEF, 22DEF, 23DEF, 24DEF, 25DEF, 26DEF, 27DEF, 29DEF, 32DEF. SECURED SEATS REF B737 AMM 25-22.
